Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prescribed Telmisartan-H. Feels like I have fever with body pain. Found protein in urine. Serious?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions

Dear Doc this is ref to my earlier query raised for my father suffering from Bronchities below is what he has to say post consultg treatg doctor again after your revert.
WWW.WWWW.WW Dear Doctor,

Thankyou very much for your valuable and timely advise. However, I would like to say as follows:

You are right though I am not having BP my doctor prescribes Telmeride-H beacause when I consulted
him first on 18/3 my BP was 166/100 possible because of my fear of having a Swine Flue. He said a person
having a swine lue can not survive for more than 10 days without swineflue treatment.
Though he advised me that I may not need further consultation, I did visit him since I was not feeling
well. When I again contacted him om 26/3 he examined me and advised that 80% improvement is there
and prescribed the folloing medicines. Deriphyllin retard 150 (1-0-1), Levocet (0-0-1), Dilosyn Exp (2-0-2)
TelemirideH (1-0-0) and Vitcofol (1-0-0) apartfrom one tablet a day of Neo Mercazole 5mg.

After 13/3, once I checked my BP and was 130/90 and on 26/3 my BP was 140/80, My doctor advises me
that I have to take BP tablet otherwise my BP will increase. If possible, I would like to avoid this as in past
I never had the BP and once I start I will have to take for life long. Your comments please.

Futhermore, please note that I am feeling as if I am sick. Temperature in not coming in thermometer but
I am having a feeling as If I am having a fever with slight body aching specially legs. Let me clasrify my
blood sugar report on 18/3 shows 129.7. Now as a layman I suspect is it due to prtein present in urine or
due to BP tablet or is my TSH disturbed? The good news is that I have started feeling slightly better. Protein
existence in urine is how serious?

Hope I have covered all the point and narrated my position as patient in a best possible manner. Now I
seek your valuable advise on the my condition at your earliest convinience. Thanks a lot for your valuable

Posted Fri, 19 Apr 2013 in General Health
Answered by Dr. Ram Choudhary 3 days later
Hi XXXXXXX Welcome to Healthcare Magic.The first thing I would like to say is that your doctor is right in telling that you should continue the Telmisartan-H. Your BP is just acceptable with treatment, if you stop it the things would be on wrong side and you would have risk of cardiac and neurological adverse events which is a very risky deal. Please do not go by layman mindset of not taking a regular medicine just because you will have to take for life!We need to take food for life, did anybody thought that way!So is required the medicine for BP to keep BP in limits.The Urine protein and thyroid issues can be sorted out once I get the details.Please load the reports as such in a follow up query or give the readings so I can make comments.Hope my advise would be helpful for you.
Above answer was peer-reviewed by
Follow-up: Prescribed Telmisartan-H. Feels like I have fever with body pain. Found protein in urine. Serious? 14 hours later
Dear Doc, I've uploaded the reports fyr. Basically my father is feeling very tired and he feels some temperature in his body although nothing comes on thermometer. Please advice.
Answered by Dr. Ram Choudhary 6 hours later
Welcome to Healthcare Magic.
There nothing much wrong in the reports.
The protens ++ are of hardly any significance because some persons excrete Tamm horsefall proteins in urine in increased amounts which are detected in the urine.
He appears tired and needs treatment even if the reports look good, we can tell him that your reports are okay so....
Mostly reports remain within limits in case of viral syndromes.
I would suggest to give him over the counter treatment in form of Tab Utracet thrice a day and tablet Supradyn twice a day for 10 days.
I hope it would help him in feeling well.
Hope my advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor